# SDR 97ZZZM1184

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LAYOVER CHECK, THE RIGHT WING EXTERIOR EMERGENCY LIGHT WAS INOP.  RELAMPED LIGHT, OPS CHECKED NORMAL.  (M)
